# SDR AALA201506299004

- Difficulty date: June 6, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LT MLG RETRACTION ACTUATOR ATTACH FITTING AT STATION 3069 BETWEEN RIB 2 & 3.  REPAIRED IAW EA 251897.
